Full Text: PDF
Received December 12, 2018; Accepted July 5, 2019; Published July 15, 2019
Abstract. In this paper, we establish some Gamidov type integral inequalities on time scales involving functions of two independent variables. Our results can act as a tool for studying properties of solutions of partial dynamic equations.
How to Cite this Article:
Badreddine Meftah, Some mixed integral inequalities for double variables on time scales, Communications in Optimization Theory, Vol. 2019 (2019), Article ID 11, pp. 1-20.